Alert archive / California / Flash Flood Warnings in 2005
Flash Flood Warning 40, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Jul 22, 2005, 2:05 PM PDT for San Bernardino County, California. It was in force for 115 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2005, 2:05 PM PDT (21:05 UTC)
- Expired
- Jul 22, 2005, 4:00 PM PDT
- In force
- 115 min
- Issued by
- NWS San Diego, CA
- Area
- Counties, with a storm outline in the text
County San Bernardino County, CA
The radar
The Santa Ana Mts radar (KSOX), 93 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 2:28 PM PDT | HEAVY RAIN 0 | Big Bear City, CA | HWY 18 NEAR EAGLE POINT. HEAVY RAINS CAUSING FLOODING OF ROADWAY. PEASIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Edwards AFB, CA (KEDW), launched 12:00Z, 9.1 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -455 J/kg
- Mixed-layer LCL
- 2629 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS56 KSGX 222102 FFWSGX CAC071-222300- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 205 PM PDT FRI JUL 22 2005 THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA THIS INCLUDES THE CITY OF FOREST FALLS * UNTIL 400 PM PDT * AT 154 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM NEAR BIG BEAR CITY...OR ABOUT 12 MILES NORTH OF FOREST FALLS...NEARLY STATIONARY. * THE THUNDERSTORM PRODUCING FLASH FLOODING WILL BE NEAR... BIG BEAR CITY BY 205 PM PDT DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SAN DIEGO. LAT...LON 3408 11703 3404 11674 3473 11649 3477 11697 $$ HORTON
4 follow-up statements
000 WGUS76 KSGX 222125 FFSSGX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 225 PM PDT FRI JUL 22 2005 CAC071-222300- SAN BERNARDINO CA- 225 PM PDT FRI JUL 22 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 4 PM PDT FOR CENTRAL SAN BERNARDINO COUNTY... AT 218 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LUCERNE VALLEY...FOREST FALLS...BIG BEAR LAKE AND BIG BEAR CITY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SAN DIEGO. LAT...LON 3408 11703 3404 11674 3473 11649 3477 11697 $$ HORTON
000 WGUS76 KSGX 222151 FFSSGX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 250 PM PDT FRI JUL 22 2005 CAC071-222300- SAN BERNARDINO CA- 250 PM PDT FRI JUL 22 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 4 PM PDT FOR SOUTH CENTRAL SAN BERNARDINO COUNTY... AT 242 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING. THIS STORM WAS LOCATED NEAR SAN GORGONIO MOUNTAIN...OR ABOUT 6 MILES NORTHEAST OF FOREST FALLS. THE THUNDERSTORM WITH EXCESSIVE RAIN WAS NEARLY STATIONARY. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SAN DIEGO. LAT...LON 3405 11705 3404 11674 3473 11649 3477 11697 $$ HORTON
000 WGUS76 KSGX 222218 FFSSGX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 320 PM PDT FRI JUL 22 2005 CAC071-222300- SAN BERNARDINO CA- 320 PM PDT FRI JUL 22 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 400 PM PDT FOR SOUTH CENTRAL SAN BERNARDINO COUNTY... AT 312 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING. THIS STORM WAS LOCATED NEAR SAN GORGONIO MOUNTAIN...OR NEAR FOREST FALLS. THE THUNDERSTORM WITH EXCESSIVE RAIN WAS NEARLY STATIONARY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SAN DIEGO. LAT...LON 3405 11705 3404 11667 3424 11666 3428 11701 $$ HORTON
000 WGUS76 KSGX 222258 FFSSGX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 400 PM PDT FRI JUL 22 2005 CAC071-222315- SAN BERNARDINO CA- 400 PM PDT FRI JUL 22 2005 ...A FLASH FLOOD WARNING IS NO LONGER IN EFFECT FOR SOUTH CENTRAL SAN BERNARDINO COUNTY... AT 355 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE THUNDERSTORM NEAR SAN GORGONIO MOUNTAIN WAS DISSIPATING. LAT...LON 3405 11705 3404 11667 3424 11666 3428 11701 $$ HORTON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 2:00 PM PDT, 5 minutes earlier.
Area forecast discussion, Jul 22, 2:00 PM PDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 200 PM PDT FRI JUL 22 2005 .SYNOPSIS...A MONSOONAL AIR MASS WILL BRING HUMID WEATHER INTO EARLY NEXT WEEK WITH A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS IN THE MOUNTAINS AND DESERTS. THUNDERSTORMS MAY MOVE WEST OF THE MOUNTAINS DURING THE WEEKEND. TEMPERATURES WILL REMAIN ABOVE SEASONAL AVERAGES. FOR THE LATTER HALF OF NEXT WEEK...A WEAK TROUGH OF LOW PRESSURE MAY DEVELOP OFF THE CALIFORNIA COAST BRINGING DRYING AND MINOR COOLING. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... MARINE LAYER CONTINUES TO BE VERY SHALLOW AND CONFINED MAINLY TO THE COASTAL WATERS. EXPECT LITTLE CHANGE IN THE MARINE LAYER DEPTH THROUGH THE WEEKEND. THUNDERSTORMS WERE ALREADY FIRING UP OVER THE AREA MOUNTAINS EARLY THIS AFTERNOON...SIMILAR TO THURSDAY AFTERNOON. EXPECT THESE THUNDERSTORMS TO DISSIPATE BY SUNSET. WILL KEEP THE FLASH FLOOD WATCH IN PLACE THROUGH THIS EVENING. LATER SHIFTS MAY NEED TO CONSIDER A FLASH FLOOD WATCH FOR SATURDAY BASED ON THE MOISTURE THAT IS EXPECTED TO MOVE IN ASSOCIATED WITH THE REMAINS OF EMILY. MODELS CONTINUE TO INDICATE THE EASTERLY WAVE ASSOCIATED WITH WHAT ONCE EMILY WILL MOVE THROUGH THE AREA SATURDAY AND SUNDAY. MID AND HIGH LEVEL MOISTURE ASSOCIATED WITH THIS WAVE SHOULD INCREASE ON SATURDAY WITH THUNDERSTORMS BECOMING MORE WIDE SPREAD SATURDAY AFTERNOON. CLOUDS ON SUNDAY COULD BE THICK ENOUGH TO LIMIT HEATING WHICH MAY RESULT IN MORE GENERALIZED SHOWERS BUT THERE STILL IS THE POSSIBILITY OF THUNDERSTORMS WITH THIS MOISTURE ON SUNDAY. SOME OF THIS MOISTURE SHOULD REACH THE WESTERN VALLEY AND COASTAL AREAS ON SUNDAY. MOISTURE SHOULD BEGIN TO DECREASE ON MONDAY ALLOWING ADDITIONAL HEATING SO EXPECT THUNDERSTORMS TO CONTINUE. MEDIUM RANGE MODELS INDICATE A WEAK TROUGH WILL BEGIN TO DEVELOP ALONG THE PACIFIC NORTHWEST COAST DURING THE LATTER PART OF NEXT WEEK WHICH SHOULD BRING SOME COOLING ALONG WITH SOME DRYING TO THE AREA DURING THE PERIOD. && .AVIATION...SCATTTERED CUMULONIMBUS OVER MOUNTAINS BASES 10000-12000 FT MSL THROUGH 0300 UTC WITH TOPS TO 45000 FT. MEAN WIND FLOW IS SOUTHEAST LESS THAN 5 KTS THIS AFTERNOON THROUGH TONIGHT SO THUNDERSTORMS WILL BE NEAR STATIONARY THROUGH THE EVENING THEN REFORM/DRIFT NORTH ACROSS OVER SAN BERNARDINO DESERT TONIGHT. EXPECT IFR CONDITIONS ACROSS ALL MOUNTAIN RANGES BY 2300 UTC AS HOLES FILL IN. HAIL IS ALSO A THREAT WITH DIAMETERS OF 0.50-0.75 INCH EXPECTED. AFTER 0800 UTC UNTIL 1500 UTC ALONG IMMEDIATE COAST LOW IFR CONDITIONS EXPECTED WITH STRATUS/FOG BANK AT OR BELOW 400 FEET. && .SGX WATCHES/WARNINGS/ADVISORIES...HAZARDOUS WEATHER OUTLOOK FOR MONSOONAL THUNDERSTORMS...SEE LAXHWOSGX. FLASH FLOOD WATCH FROM NOON UNTIL 8 PM TODAY...SEE LAXFFASGX. && PUBLIC...HORTON AVIATION...BALFOUR
Hazardous weather outlook, Jul 22, 6:45 AM PDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE SAN DIEGO CA 645 AM PDT FRI JUL 22 2005 CAZ056-058-222300- RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 400 AM PDT FRI JUL 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR RIVERSIDE COUNTY MOUNTAINS SAN DIEGO COUNTY MOUNTAINS IN EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY THROUGH TONIGHT. MODERATE FLASH FLOOD POTENTIAL RATING. THUNDERSTORMS WITH ISOLATED FLASH FLOODING ARE POSSIBLE. FLASH FLOOD WATCH FROM 12 NOON UNTIL 8 PM TODAY. .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY. FOR SATURDAY...HIGH FLASH FLOOD POTENTIAL RATING. THUNDERSTORMS WITH AREAS OF HEAVY RAIN ARE POSSIBLE...AND THE THREAT OF FLASH FLOODING COULD BE SIGNIFICANT. FOR SUNDAY THROUGH WEDNESDAY...THUNDERSTORMS WITH DANGEROUS LIGHTNING...SMALL HAIL...STRONG GUSTY WINDS...BRIEF HEAVY RAIN AND LOCAL FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. CAZ055-060-061-062-222300- SAN BERNARDINO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 645 AM PDT FRI JUL 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN BERNARDINO COUNTY MOUNTAINS APPLE AND LUCERNE VALLEYS COACHELLA VALLEY SAN DIEGO COUNTY DESERTS IN EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY THROUGH TONIGHT. MODERATE FLASH FLOOD POTENTIAL RATING. THUNDERSTORMS WITH ISOLATED FLASH FLOODING ARE POSSIBLE. FLASH FLOOD WATCH FROM 12 NOON UNTIL 8 PM TODAY. .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY. FOR SATURDAY...MODERATE FLASH FLOOD POTENTIAL RATING. THUNDERSTORMS WITH ISOLATED FLASH FLOODING ARE POSSIBLE. FOR SUNDAY THROUGH WEDNESDAY...THUNDERSTORMS WITH DANGEROUS LIGHTNING...SMALL HAIL...STRONG GUSTY WINDS...BRIEF HEAVY RAIN AND LOCAL FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. CAZ048-050-222300- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- 400 AM PDT FRI JUL 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE SAN DIEGO COUNTY VALLEYS IN EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY THROUGH TONIGHT. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY. FOR SATURDAY THROUGH MONDAY...THUNDERSTORMS WITH DANGEROUS LIGHTNING...SMALL HAIL...STRONG GUSTY WINDS...BRIEF HEAVY RAIN AND LOCAL FLASH FLOODING ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ042-043-057-222300- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SANTA ANA MOUNTAINS AND FOOTHILLS- 400 AM PDT FRI JUL 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ORANGE COUNTY COASTAL AREAS SAN DIEGO COUNTY COASTAL AREAS SANTA ANA MOUNTAINS AND FOOTHILLS IN EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY THROUGH TONIGHT. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY. FOR SUNDAY...THUNDERSTORMS WITH DANGEROUS LIGHTNING...SMALL HAIL...AND STRONG GUSTY WINDS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NOTE...THE HAZARDOUS WEATHER OUTLOOK NOW INCORPORATES THE FLASH FLOOD POTENTIAL INDEX THAT WAS ISSUED SEPARATELY IN PREVIOUS YEARS. THE FLASH FLOOD POTENTIAL INDEX WILL BE INCLUDED IN THE HAZARDOUS WEATHER OUTLOOK IF IT EXCEEDS THE LOW CATEGORY IN THE FIRST TWO DAYS. THIS PRODUCT WILL BE UPDATED DAILY AT 4 AM AND 4 PM OR AS NEEDED THROUGH SEPTEMBER 30. MARTIN/HORTON
In the hours before
Local storm report, Jul 22, 9:26 AM PDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
926 AM PDT FRI JUL 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM HEAVY RAIN 5 W MOUNT LAGUNA 32.87N 116.50W
07/21/2005 0.00 INCH SAN DIEGO CA LAW ENFORCEMENT
SR 79 BETWEEN MM 4 AND MM5, UNABLE TO ACCESS, ALL THE
ROADS ARE WASHED OUT.
&&
BDOYLEThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 5:49 PM PDT | Flash Flood Warning | SGX | San Diego | 56 min |
| Jul 22, 12:46 PM PDT | Severe Thunderstorm Warning | SGX | Riverside, San Diego | 59 min |
| Jul 22, 12:46 PM PDT | Severe Thunderstorm Warning | SGX | Riverside, San Diego | 57 min |
| Jul 22, 2:29 PM PDT | Severe Thunderstorm Warning | SGX | San Diego | 61 min |
| Jul 22, 2:57 PM PDT | Flash Flood Warning | SGX | San Diego | 2 hr |
| Jul 22, 3:23 PM PDT | Severe Thunderstorm Warning | SGX | San Diego | 67 min |
| Jul 22, 4:22 PM PDT | Flash Flood Warning | SGX | San Bernardino | 53 min |
| Jul 22, 4:46 PM PDT | Severe Thunderstorm Warning | SGX | San Bernardino | 25 min |
| Jul 22, 4:58 PM PDT | Flash Flood Warning | SGX | San Diego | 2 hr |
Nearby
Flash Flood Warnings in California, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.